Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The absolute summability of Fourier series of a function of Wiener's class by Nörlund means


Authors: S. N. Lal and Siya Ram
Journal: Proc. Amer. Math. Soc. 67 (1977), 87-94
MSC: Primary 42A24
DOI: https://doi.org/10.1090/S0002-9939-1977-0454502-X
MathSciNet review: 0454502
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that under suitable restrictions on $ \{ {p_n}\} $ and the integral modulus of continuity of a function f of Wiener's class the Fourier series of f is summable $ \vert N,{p_n}\vert$.


References [Enhancements On Off] (What's this?)

  • [1] N. K. Bary, A treatise on trigonometric series. II, Pergamon Press, New York, 1964.
  • [2] M. Izumi and S. Izumi, On absolute convergence of Fourier series, Ark. Mat. 7 (1967), 177-184. MR 0221195 (36:4247)
  • [3] J. Karamata, Sur un mode de croissance reguliere, Bull. Soc. Math. France 61 (1933), 55-62. MR 1504998
  • [4] S. N. Lal, On a theorem of M. Izumi and S. Izumi, Pacific J. Math. 35 (1970), 661-667. MR 0326275 (48:4619)
  • [5] L. McFadden, Absolute Nörlund summability, Duke Math. J. 9 (1942), 168-207. MR 0006379 (3:295g)
  • [6] S. M. Shah, Absolute Nörlund summability of Fourier series, Tôhoku Math. J. 24 (1970), 309-318. MR 0367544 (51:3786)
  • [7] O. Szàsz, On the absolute convergence of trigonometric series, Ann. of Math. 47 (1946), 213-220. MR 0015541 (7:435d)
  • [8] N. Wiener, The quadratic variation of a function and its Fourier coefficients, Massachusetts J. Math. 3 (1924), 72-94.
  • [9] A. Zygmund, Trigonometric series. I, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A24

Retrieve articles in all journals with MSC: 42A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0454502-X
Keywords: Wiener's class $ {V_r}$, summable $ \vert N,{p_n}\vert$, Parseval's relation, modulus of continuity, integral modulus of continuity
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society